# SDR SIMA20140527011

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 24,877 hours, 20,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 3232
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3196 CREW REPORTED PACK 1 OVERLOAD IAW LG PG 3622567, MEL 2129 THE ACFT WAS REMOVED FROM SERVICE.  R & R OVER PRESS SWITCH IAW MM 21-51-06.  PERFORMED TROUBLESHOOTING IAW FIM 21-51-00-810-801 STEPS 1 - 3.  MEL IS RESTORED, THE ACFT RETURN TO SERVICE.
